# SDR 96ZZZX2173

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6311X
- Make and model: Cessna 340A
- Aircraft serial: 340A0482
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: 504501019
- Condition: Cracked
- Location: Lt Mlg Well
- Part time: 3,706 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE ANNUAL INSPECTION, LT LANDING GEAR TORQUE TUBE FOUND CRACKED APPROXIMATELY 2 INCHES AROUND WELD AT CLEVIS BOSS FOR OVERCENTER LINK.  SUBMITTER REPORTS FINDING THIS CONDITION ON 4 OTHER MODEL 340 AIRCRAFT.
